Nortriptyline Weight Change

Nortriptyline hydrochloride (Pamelor®) is a medication used to treat depression in adults. As with any medicine, side effects are possible with nortriptyline, and changes in weight were reported in clinical trials. In these studies, both weight gain and weight loss were reported as possible side effects of this antidepressant.
 
If you experience a weight change with nortriptyline, there are various things you can do. You may find that eating more heart-healthy foods, exercising more, and watching your alcohol intake can help control the weight gain. If it continues despite these lifestyle changes, however, consult your healthcare provider.
 
(Click Nortriptyline and Weight Gain to learn more about this possible side effect, including the results of clinical studies on this topic, other things you can do if weight gain happens, and why you should report it to your healthcare provider.)
 
6 Ways Dogs Help People With Depression
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.